# SDR DALA2015090405414

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS A BULGE ON FUSELAGE SKIN BETWEEN BS 218 AND LONGERONS 29-30R.  THE SKIN WAS REPAIRED IAW ETI88-15-295, REV 1 AND ER/A 537751-14, REV ORIGINAL.
